MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 14 (300CM, 18G)

LAKE REGION MEDICAL VICTORY 14 (300CM, 18G)
Model Number 901023-22
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The broken catheter cannot be pushed.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue? what is the next course of action? did they need a new victory 14 patient present at time of event?: yes.Patient complications: no patient complications.Reason for unsuccessful procedure: the broken catheter cannot be pushed.Based on the outcome noted above, was the patient sedated when the procedure was canceled?:yes.Local anesthesia device acquired from a distributor?:no.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
It is broken catheter cannot be pushed.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: it is broken catheter cannot be pushed.What is the next course of action?: they need a new victory 14 patient present at time of event?: yes patient complications: no patient complications reason for unsuccessful procedure: it is broken catheter cannot be pushed.Based on the outcome noted above, was the patient sedated when the procedure was canceled?: yes - local anesthesia device acquired from a distributor?: no.
 
Additional Manufacturer Narrative
Complaint investigation report is attached to this report.

Brand Name
VICTORY 14 (300CM, 18G)
Common Device Name
VICTORY 14 (300CM, 18G)
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key17207899
Report Number3006010712-2023-00032
Device Sequence Number5683812
Product Code DQX
UDI-Device Identifier08714729826613
UDI-Public08714729826613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number901023-22
Device Catalogue NumberH74939230300180
Device Lot Number7846619
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown